# SDR SWAA2022022396001

- Difficulty date: October 16, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 40,577 hours, 21,048 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LH SIDE FWD WET AREA FLOOR PANEL 221BF AFT O/B CORNER IS BROKEN. / REPAIRED AND REPLACED (4) EA INSERTS PER F.O.M ON CABIN L/H SIDE FWD WET AREA FLOOR PANEL 221BF OF AFT O/B CORNER BROKEN OFF. IAW B737 SRM 53-00-50-2R-0 REV 65 AND B737 SRM 53-00-50-2R-1 REV 65 AND BOEING DWG 141A5810-0056 REV-. FLOOR PANEL READY FOR INSTALL AT 430AM 18OCT18. A03617; A98088; A35372; A11445; A78815; A78604; A93390
